# SDR USAA2009080391980

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,841 hours, 28,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EEL - SEAT MOUNTED EMERGENCY FLOOR PROXIMITY LIGHT LENS MISSING AT ROWS 13L & 17L.  MAINTENANCE INSTALLED LENS ON FLOOR PROXIMITY LIGHTS AT ROWS 13L & 17L.
